Publication detail

On stability of linear delay differential equations under Perron's condition

DIBLÍK, J. ZAFER, A.

Original Title

On stability of linear delay differential equations under Perron's condition

English Title

On stability of linear delay differential equations under Perron's condition

Type

journal article - other

Language

en

Original Abstract

The stability of the zero solution of a system of first-order linear functional differential equations with nonconstant delay is considered. Sufficient conditions for stability, uniform stability, asymptotic stability, and uniform asymptotic stability are established.

English abstract

The stability of the zero solution of a system of first-order linear functional differential equations with nonconstant delay is considered. Sufficient conditions for stability, uniform stability, asymptotic stability, and uniform asymptotic stability are established.

Keywords

Stability, zero solution, system of first-order linear functional differential equations, nonconstant delay

RIV year

2011

Released

10.05.2011

ISBN

1085-3375

Periodical

Abstract and Applied Analysis

Year of study

2011

Number

1

State

US

Pages from

1

Pages to

9

Pages count

9

Documents

BibTex


@article{BUT50138,
  author="Josef {Diblík} and Agacik {Zafer}",
  title="On stability of linear delay differential equations under Perron's condition",
  annote="The stability of the zero solution of a system of first-order linear functional differential equations with nonconstant delay is considered. Sufficient conditions for stability, uniform stability, asymptotic stability, and uniform asymptotic stability are established.",
  chapter="50138",
  number="1",
  volume="2011",
  year="2011",
  month="may",
  pages="1--9",
  type="journal article - other"
}